Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 37, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Aug 2, 2025, 4:00 PM CDT for Kerr County, Texas. It took effect at Aug 2, 2025, 5:40 PM CDT. It was in force for 97 min.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2025, 4:00 PM CDT (21:00 UTC)
- In effect from
- Aug 2, 2025, 5:40 PM CDT
- Expired
- Aug 2, 2025, 7:17 PM CDT
- In force
- 97 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 9.35 ft at Aug 2, 2025, 6:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 2, 12:33 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 2, 12:33 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1233 PM CDT Sat Aug 2 2025 ...New SHORT TERM, LONG TERM, AVIATION... .SHORT TERM... (This afternoon through Sunday) Issued at 1215 PM CDT Sat Aug 2 2025 A weak frontal boundary is noted on satellite imagery early this afternoon over the Hill Country. A cumulus field has started to form along this boundary and is expected to be the focus for convection this afternoon and evening. Scattered showers and storms, some capable of locally heavy rainfall, with rates of 1-2" per hour are possible with this activity as it shifts southward through the afternoon and evening hours. The latest 12Z suite of CAMs indicates showers and storms erupting around 18Z over the Hill Country and stretching east through the northern I-35 Corridor and northern Coastal Plains, then pushing southward with time through the late afternoon and early evening hours. These storms should primarily be heavy rain producers, but could produce a couple of localized wind gusts in excess of 40-50 mph due to a lack of shear in the atmosphere to separate the updraft/downdraft interface. WPC still has a Day 1 Marginal risk for excessive rainfall over much of the region and this makes sense given HREF mean PWATs in the 1.8-2.0 range ahead of the frontal boundary. Any storms should dissipate after sunset as loss of daytime heating should weaken them. Northwest flow continues aloft through the remainder of the weekend with a chance for a few isolated showers or storms from a decaying complex of storms over the Hill Country Sunday afternoon. For now, the chances are increasingly lower that storms will hold together and make it into our region early Sunday afternoon, but will hold onto low end PoPs to account for the uncertainty here. Otherwise, additional rain chances arrive during the start of the long term period. && .LONG TERM... (Sunday night through Friday) Issued at 1215 PM CDT Sat Aug 2 2025 Northwest flow continues during the start of the long term period, as ridging remains situated to our west. One more chance at showers and storms is expected Monday afternoon and evening, primarily north of I-10 and east of the Hill Country, with some locally heavy rain possible once again. Any activity should decrease in coverage and dissipate after sunset. Tuesday and beyond, hot and dry conditions are expected as mid-level ridging strengthens and pushes a bit further east. This should dry out the mid-levels a bit more and result in increased large scale sinking air. Temperatures are expected to remain near the same with highs in the mid to upper 90s and lower 100s through the end of the week. && .AVIATION... (18Z TAFS) Issued at 1141 AM CDT Sat Aug 2 2025 Thunderstorms will develop this afternoon as early as 19Z, mainly impacting locations over the southern Edwards Plateau, Hill Country, I-35 corridor and the coastal plains. At I-35 terminals, thunderstorms could bring winds up to around 20 kts and locally heavy downpours through around 01-02Z. Outside of thunderstorms, wind will be less than 10 kts. No rain is forecast at KDRT. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 98 77 99 77 / 30 10 10 10 Austin Bergstrom Intl Airport 98 76 99 77 / 30 20 10 10 New Braunfels Muni Airport 98 74 100 76 / 30 20 10 10 Burnet Muni Airport 95 74 96 75 / 30 10 10 20 Del Rio Intl Airport 101 79 103 80 / 10 10 0 0 Georgetown Muni Airport 96 75 98 77 / 30 10 10 20 Hondo Muni Airport 99 75 100 76 / 30 10 10 0 San Marcos Muni Airport 99 74 100 76 / 30 20 10 10 La Grange - Fayette Regional 98 75 97 77 / 40 30 10 10 San Antonio Intl Airport 98 77 100 79 / 40 20 10 10 Stinson Muni Airport 101 77 102 78 / 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...MMM Long-Term...MMM Aviation...27
In the hours before
Special weather statement, Aug 2, 12:47 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1247 PM CDT Sat Aug 2 2025
TXZ172-173-021830-
Williamson TX-Burnet TX-
1247 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of northwestern
Williamson and northeastern Burnet Counties through 130 PM CDT...
At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Joppa, or near Bertram, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Burnet, Bertram, Lake Victor, Mahomet, Sunnylane, Joppa, Watson,
Andice, Oatmeal, Briggs, and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3085 9827 3103 9805 3076 9780 3061 9808
TIME...MOT...LOC 1747Z 325DEG 8KT 3084 9805
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Aug 2, 1:41 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
141 PM CDT Sat Aug 2 2025
TXZ172-173-021915-
Williamson TX-Burnet TX-
141 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of western Williamson
and northeastern Burnet Counties through 215 PM CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mahomet, or 10 miles northeast of Bertram, moving southeast at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cedar Park, Georgetown, Bertram, Serenada, Leander, Liberty Hill,
Jarrell, Florence, Oatmeal, Briggs, Sun City, Mahomet, Joppa, Andice,
Georgetown Dam, and Seward Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 9783 3087 9763 3086 9759 3052 9783
3054 9787 3057 9789 3057 9792 3060 9792
3063 9795 3061 9800 3063 9801 3061 9804
3066 9816 3103 9791
TIME...MOT...LOC 1841Z 310DEG 14KT 3080 9790
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
27Special weather statement, Aug 2, 1:57 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
157 PM CDT Sat Aug 2 2025
TXZ184-021930-
Edwards TX-
157 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of central Edwards
County through 230 PM CDT...
At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rocksprings, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rocksprings and Devil's Sinkhole State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3012 10041 3009 10005 2989 10004 2976 10033
TIME...MOT...LOC 1857Z 330DEG 6KT 2995 10026
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
27Special weather statement, Aug 2, 2:34 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Sat Aug 2 2025
TXZ172-190>192-022000-
Blanco TX-Hays TX-Burnet TX-Travis TX-
234 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of north central Hays,
west central Travis, northeastern Blanco and south central Burnet
Counties through 300 PM CDT...
At 233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spicewood, or 10 miles southeast of Marble Falls, moving south at 10
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Round Mountain, Lakeway, Lago Vista, Bee Cave, Spicewood, Cypress
Mill, Pedernales Falls State Park, Briarcliff, and Point Venture.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3049 9833 3053 9804 3030 9800 3025 9830
TIME...MOT...LOC 1933Z 344DEG 9KT 3045 9818
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Tran/EHSpecial weather statement, Aug 2, 3:03 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
303 PM CDT Sat Aug 2 2025
TXZ194-022030-
Lee TX-
303 PM CDT Sat Aug 2 2025
...A strong thunderstorm will impact portions of northwestern Lee
County through 330 PM CDT...
At 303 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, moving southeast at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lexington, Tanglewood, Fedor, Blue, Leo, Old Dime Box, and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3027 9700 3041 9724 3045 9719 3046 9715
3056 9697 3054 9692 3049 9690 3048 9691
3046 9690 3046 9688 3043 9687 3043 9685
3040 9682
TIME...MOT...LOC 2003Z 301DEG 4KT 3044 9709
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:12 PM CDT | Special Weather Statement | EWX | Hays | 48 min |
| Aug 1, 7:27 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 4 hr |
| Aug 1, 7:39 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Aug 1, 8:59 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Aug 2, 12:47 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Aug 2, 1:41 PM CDT | Special Weather Statement | EWX | Williamson | 34 min |
| Aug 2, 1:57 PM CDT | Special Weather Statement | EWX | Edwards | 33 min |
| Aug 2, 2:34 PM CDT | Special Weather Statement | EWX | Blanco | 26 min |
| Aug 2, 3:03 PM CDT | Special Weather Statement | EWX | Lee | 27 min |
| Aug 2, 3:16 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Aug 2, 4:07 PM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Aug 2, 4:14 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Aug 2, 4:50 PM CDT | Special Weather Statement | EWX | Fayette | 25 min |
| Aug 2, 5:03 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Aug 2, 5:09 PM CDT | Special Weather Statement | EWX | Bexar, Medina | 51 min |
| Aug 2, 5:24 PM CDT | Special Weather Statement | EWX | Gonzales | 51 min |
| Aug 2, 6:08 PM CDT | Special Weather Statement | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 52 min |
| Aug 2, 6:18 PM CDT | Special Weather Statement | EWX | DeWitt | 42 min |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.